# SDR AALA20170628008

- Difficulty date: June 28, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 53,090 hours, 21,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812629
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON FORWARD CARGO FLOOR RIGHT TRANSITION PANEL BETWEEN FUSELAGE STATIONS 500 AND 500A, RBL24.  REMOVED AND REPLACED TRANSITION PANEL IAW DRAWING 143A8126.
